# SDR AALA202209191033

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737
- Aircraft serial: 29570
- Aircraft time: 39,438 hours, 16,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR COULD NOT BE OPENED BY AGENT UPON ARRIVAL. HAD TO BE OPENED FROM INSIDE AIRCRAFT. NOTE YELLOW DOOR LOCK RELEASE TAB IS DIFFICULT TO DEPRESS. FOUND GUIDE ARM HOLD-OPEN MECHANISM TO FUSELAGE HAD SHEARED RETAINING SCREW- REPLACED MAIN PIN (AALA202209193263) AND RETAINING HARDWARE (AALA202209191033).
